Combined pill back to back - symptoms return after 6 weeks

I've been advised to take the combined pill for 6 months back to back in attempt to manage my probable endo diagnosis.

It's been 6 weeks of varying symptoms and this week the heavy bleeding, abdominal and pelvic pain, headaches and fatigue has been awful. I thought this would help stop the bleeding :(

I have been told to go back to GP if symptoms don't get better after 6 months. If I go back too early will they tell me to continue? Is it too early to tell? Or is it worth going now to get referred to consultant? Not sure I can deal with symptoms for another 4.5 months

Any advice would be great, thanks xx

2 Replies

oldestnewest
  • Hi,

    I have been on the progesterone only pill back to back for around 9 months, following 2 laparoscopies in the last 6 years and every other pill / coil going. I find they are all awful for 2 months whilst getting used to them, then pretty good for around 3 - 6 months, then I start bleeding constantly and all my usual symptoms return. Every single one has seemed to stop helping my symptoms after 1 year, which is hugely frustrating. If your pain is becoming unmanageable I would definitely recommend going to see your GP and keeping them informed, things may improve but if they don't it's not fair to suffer and wait.

    Kate x

  • Hiya, if you are in a lot of pain I would recommend going back to speak to your GP to see if you could get things to progress. I ran my pill on and it had no impact on the pain, at the time my GP told me to run my pill on he also referred me to the gynaecologist. Your GP may wish you to continue with running your pill on but it might be worthwhile just going back. My GP is probably sick of seeing me! Xx

You may also like...